young man and question mark

Does Cymbalta (60 mg/day) negatively impact a man sexually?

Responses

  • Michael Castleman says:

    Cymbalta is an antidepressant, specifically a selective serotonin reuptake inhibitor (SSRI) and also a norepinephrine inhibitor. All SSRIs may cause sexual side effects. Cymbalta is no exception. Possible side effects include: libido loss, erection impairment, and interference with orgasm/ejaculation. Only a fraction of men who take Cymbalta develop sexual side effects. You may or may not. But if you develop sex problems within a month or so of starting it, you can presume Cymbalta contributed. Meanwhile, depression itself typically cause libido loss and may contribute to other sex problems. So the illness and the treatment may interfere with sex. If you believe that Cymbalta is hurting you sexually, ask your doctor if you might switch to Wellbutrin (bupropion), another effective antidepressant with a very low risk of sexual side effects.

    I wish you great sex.

Leave a Response

This site uses Akismet to reduce spam. Learn how your comment data is processed.